Kaehlerian manifolds admitting a metric semi-symmetric F-connection-II

  • S G Purane Department of Mathematics, Jamkhed Mahavidyalaya Jamkhed-413201, India.

Abstract

In Kaehlerian space of real dimension n a semi-symmetric F-connection was introduce by S.S.Pujar[2] about one decade ago. Using this affine F-connection we obtain some global results. The main purpose of the paper is to establish that a conformally flat real Kaehlerian manifold is W-flat if and only if the curvature tensor of the metric semi-symmetric F-connection vanishes. 

Keywords: Real Kaehlerian manifolds, affine connection, Concircular curvature tensor.

Downloads

Download data is not yet available.

Author Biography

S G Purane, Department of Mathematics, Jamkhed Mahavidyalaya Jamkhed-413201, India.
Department of Mathematics, Jamkhed Mahavidyalaya Jamkhed-413201, India.
Statistics
21 Views | 47 Downloads
How to Cite
Purane, S. “Kaehlerian Manifolds Admitting a Metric Semi-Symmetric F-Connection-II”. Recent Research in Science and Technology, Vol. 4, no. 9, Dec. 2012, https://updatepublishing.com/journal/index.php/rrst/article/view/963.
Section
Articles